# SDR 1316012205

- Difficulty date: January 22, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Gulstm GIV
- Aircraft serial: 1316
- Aircraft time: 6,882 hours, 3,334 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Solenoid Valve
- Part number: 1159SCH4033
- Part serial: 215A273A
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN CREW RECEIVED NOSE WHEEL STEERING FAILURE MESSAGE WITH NO NOSE WHEEL STEERING.
